HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the zeros of a class of generalised Dirichlet series-IX

Abstract : In the present paper, the assumptions on the function $F(s)$ are more restrictive but the conclusions about the zeros are stronger in two respects: the lower bound for $\sigma$ can be taken closer to $\frac{1}{2}-C(\log\log T)(\log T)^{-1}$ and the lower bound for the number of zeros is like $T/\log\log\log T$.
Document type :
Journal articles
Complete list of metadata

Cited literature [6 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01104799
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Thursday, January 22, 2015 - 9:24:57 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Thursday, April 23, 2015 - 10:07:10 AM

File

14Article3.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

R Balasubramanian, K Ramachandra. On the zeros of a class of generalised Dirichlet series-IX. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1991, Volume 14 - 1991, pp.34 - 43. ⟨10.46298/hrj.1991.123⟩. ⟨hal-01104799⟩

Share

Metrics

Record views

28

Files downloads

301